# SDR SCNA20131024184

- Difficulty date: October 11, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 37,008 hours, 23,679 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 986 HAS EVIDENCE OF CORROSION AROUND FASTENER HOLES OTBD OF LBL 36.  REPAIRED FLOORBEAM.
